# SDR SWIA201025099

- Difficulty date: November 1, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 20,852 hours, 17,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  (FLT 6403)  RELAMPED EMERGENCY LIGHT.
